BibTeX record journals/siamdm/MalitzP94

download as .bib file

@article{DBLP:journals/siamdm/MalitzP94,
  author    = {Seth M. Malitz and
               Achilleas Papakostas},
  title     = {On the Angular Resolution of Planar Graphs},
  journal   = {{SIAM} J. Discret. Math.},
  volume    = {7},
  number    = {2},
  pages     = {172--183},
  year      = {1994},
  url       = {https://doi.org/10.1137/S0895480193242931},
  doi       = {10.1137/S0895480193242931},
  timestamp = {Sat, 25 Apr 2020 13:57:10 +0200},
  biburl    = {https://dblp.org/rec/journals/siamdm/MalitzP94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics